Alert archive / Wisconsin / Wind Chill Advisories in 2014

Wind Chill Advisory 10, NWS Milwaukee, WI

February 6, 201420 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Feb 6, 2014, 10:07 AM CST for 20 counties in Wisconsin. It took effect at Feb 6, 2014, 10:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2014, 10:07 AM CST (16:07 UTC)
In effect from
Feb 6, 2014, 10:00 PM CST
Expired
Feb 7, 2014, 9:00 AM CST
In force
11 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WWUS43 KMKX 061607
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1007 AM CST THU FEB 6 2014

...VERY COLD WIND CHILLS EXPECTED AGAIN TONIGHT...

.WIND CHILLS HAVE RISEN INTO THE 10 TO 20 BELOW RANGE THIS
MORNING...SO THE EARLY MORNING WIND CHILL ADVISORY WAS ALLOWED TO
EXPIRE. EXPECT TEMPERATURES OF ZERO TO 10 BELOW AGAIN TONIGHT WITH
CONTINUED BRISK WEST TO SOUTHWEST WINDS. THUS...WIND CHILL VALUES
WILL DROP TO 20 TO 25 BELOW FOR MOST AREAS EARLY FRIDAY MORNING. A
NEW WIND CHILL ADVISORY WILL GO INTO EFFECT LATE TONIGHT THROUGH
FRIDAY MORNING.

WIZ046-047-056>058-062>064-067>070-070015-
/O.EXP.KMKX.WC.Y.0009.000000T0000Z-140206T1600Z/
/O.NEW.KMKX.WC.Y.0010.140207T0600Z-140207T1500Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-
LAFAYETTE-GREEN-ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...DARLINGTON...MONROE...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA
1007 AM CST THU FEB 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST FRIDAY. 

* WIND CHILL VALUES...BETWEEN 17 AND 25 DEGREES BELOW ZERO LATE
  TONIGHT INTO FRIDAY MORNING.

* IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO
  EXPOSED SKIN IN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WIZ051-052-059-060-065-066-071-072-070015-
/O.NEW.KMKX.WC.Y.0010.140207T0600Z-140207T1500Z/
FOND DU LAC-SHEBOYGAN-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE-
RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...WEST BEND...
PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE...RACINE...
KENOSHA
1007 AM CST THU FEB 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST FRIDAY. 

* WIND CHILL VALUES...BETWEEN 17 AND 25 DEGREES BELOW ZERO LATE
  TONIGHT INTO FRIDAY MORNING.

* IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO
  EXPOSED SKIN IN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MRC
4 follow-up statements
783 
WWUS43 KMKX 062135
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CST THU FEB 6 2014

...VERY COLD WIND CHILLS EXPECTED AGAIN TONIGHT...

.EXPECT TEMPERATURES OF ZERO TO 10 BELOW AGAIN TONIGHT WITH
CONTINUED BRISK WEST TO SOUTHWEST WINDS. THUS...WIND CHILL VALUES
WILL DROP TO 20 TO 25 BELOW FOR MOST AREAS EARLY FRIDAY MORNING.

WIZ046-047-051-052-056>060-062>072-070545-
/O.EXT.KMKX.WC.Y.0010.140207T0400Z-140207T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
335 PM CST THU FEB 6 2014

...WIND CHILL ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST FRIDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM CST FRIDAY. 

* WIND CHILL VALUES...BETWEEN 20 AND 27 DEGREES BELOW ZERO.

* IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO 
  EXPOSED SKIN IN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MRC
497 
WWUS43 KMKX 070336
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CST THU FEB 6 2014

...BITTERLY COLD WIND CHILLS THROUGH FRIDAY MID MORNING...

.EXPECT TEMPERATURES OF ZERO TO 10 BELOW AGAIN TONIGHT WITH
CONTINUED BRISK WEST TO SOUTHWEST WINDS. THUS...WIND CHILL VALUES
WILL DROP TO 20 TO 25 BELOW FOR MOST AREAS EARLY FRIDAY MORNING.
COLDEST VALUES OF 25 TO 30 BELOW WILL BE SOUTHWEST OF MADISON.

WIZ046-047-051-052-056>060-062>072-071100-
/O.CON.KMKX.WC.Y.0010.140207T0400Z-140207T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
936 PM CST THU FEB 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WIND CHILL VALUES...BETWEEN 20 AND 25 DEGREES BELOW ZERO MOST
  AREAS. LOWEST VALUES OF 25 TO 30 BELOW ZERO IN THE
  DODGEVILLE...MONROE...AND DARLINGTON AREAS. 

* IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO 
  EXPOSED SKIN IN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

CRAVEN
090 
WWUS43 KMKX 070932
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CST FRI FEB 7 2014

...VERY COLD WIND CHILLS THIS MORNING...

.SOUTHWEST WINDS OF 5 TO 15 MPH AND TEMPERATURES BETWEEN ZERO AND
10 BELOW WILL CONTINUE TO CAUSE VERY COLD WIND CHILLS MOSTLY BETWEEN
15 AND 25 DEGREES BELOW ZERO THIS MORNING. A FEW LOCATIONS WILL
FALL TO BETWEEN 25 AND 30 BELOW ZERO. 

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

WIZ046-047-051-052-056>060-062>072-071500-
/O.CON.KMKX.WC.Y.0010.000000T0000Z-140207T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
332 AM CST FRI FEB 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WIND CHILL VALUES...MOSTLY BETWEEN 15 AND 25 DEGREES BELOW ZERO.
  A FEW LOCATIONS WILL DIP DOWN TO BETWEEN 25 AND 30 BELOW ZERO. 

* IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO 
  EXPOSED SKIN IN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
MBK
912 
WWUS43 KMKX 071510
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 AM CST FRI FEB 7 2014

...WIND CHILLS SLOWLY IMPROVING THIS MORNING...

.WIND CHILLS HAVE BEGUN TO WARM THIS MORNING...AND WILL CONTINUE
TO SLOWLY IMPROVE THROUGH THE DAY.

WIZ046-047-051-052-056>060-062>072-071615-
/O.EXP.KMKX.WC.Y.0010.000000T0000Z-140207T1500Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
910 AM CST FRI FEB 7 2014

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

WIND CHILLS ARE MAINLY ABOVE 20 BELOW AT THIS POINT...SO THE
ADVISORY IS BEING ALLOWED TO EXPIRE. IT WILL STILL BE QUITE COLD
THROUGH THE DAY THOUGH...WITH WIND CHILLS OF 10 TO 20 BELOW THIS
MORNING AND 0 TO 10 BELOW THIS AFTERNOON.

$$
DDV

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 3:29 AM CST, 6 hours 38 minutes earlier.

Area forecast discussion, Feb 6, 3:29 AM CST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST THU FEB 6 2014

.TODAY AND TONIGHT - CONFIDENCE...MEDIUM.

CORE OF COLDEST AIR SETTLING INTO SOUTHERN WI ATTM.  LINGERING LOW
LEVEL MOISTURE AND COLD AIR SURGE CAUSING INCREASING STRATUS FIELD
OVER FAR SOUTHEAST WISCONSIN WITH SCATTERED FLURRIES...PER LATEST 11-
3.9 MICRON IMAGERY.  TRAJECTORY TAKES THIS STRATUS FIELD OVER
MILWAUKEE METRO AREA NEXT SEVERAL HOURS.  EXPECT STRATUS TO THIN AND
DISSIPATE THROUGH THE MORNING AS COLD AIR SETTLES INTO SOUTHERN WI
AND SYNOPTIC SCALE FORCING FROM MID-LEVEL SHEAR ZONE ALSO SHIFTS OFF
TO THE EAST.  HENCE MORE SUNSHINE EXPECTED THIS AFTERNOON.

SUBSIDENCE FROM LEFT ENTRANCE REGION OF UPPER JET WILL ALSO HELP
RETARD CLOUD DEVELOPMENT LATER TODAY. THIS SCENARIO ALSO SUPPORTED
BY DECREASING TOTAL COLUMN CONDENSATE.

CLEAR SKIES SHOULD THEN REMAIN OVER THE REGION FOR TONIGHT...HOWEVER
BOUNDARY LAYER WINDS WILL BE A LITTLE STRONGER DUE TO EXPANSIVE HIGH
PRESSURE PASSING BY TO THE SOUTH AND RESULTANT PRESSURE GRADIENT.

WL CONTINUE WIND CHILL ADVISORY THIS MORNING OVER SOUTH CENTRAL WI
WITH MANY WIND CHILLS FALLING TO BELOW 20 BELOW FOR SEVERAL HOURS.
DESPITE BOUNDARY LAYER MIXING TONIGHT...COLDER START AND LACK OF
CLOUDS WILL ALLOW OVERNIGHT TEMPS TO FALL TO BETWEEN 3 AND 10 BELOW.
THESE TEMPERATURES AND WINDS OF 5 TO 10 KNOTS WILL CAUSE WIND CHILLS
TO FALL TO 20 TO 30 BELOW OVER MOST OF THE AREA.  WIND CHILL
ADVISORY WILL LIKELY BE NEEDED AND WILL BE ISSUED ONCE ONGOING WIND
CHILL EXPIRES.

.FRIDAY...FORECAST CONFIDENCE...HIGH

STRONG SURFACE HIGH PRESSURE WILL CONTINUE TO SLIDE BY TO THE
SOUTH FRIDAY. EXPECT MOSTLY SUNNY SKIES...BUT HIGHS STILL ONLY
WARM INTO THE LOW TO MID TEENS. TEMPERATURES WILL LIKELY DROP BACK
BELOW ZERO AGAIN BY LATE FRIDAY EVENING...BUT WARM BACK TO AROUND
ZERO BY LATE IN THE NIGHT DUE TO WARM ADVECTION AND INCREASING
CLOUDS AHEAD OF AN APPROACHING SHORTWAVE.

.SATURDAY...FORECAST CONFIDENCE...MEDIUM

POPS WERE RAISED A BIT FOR FOR SATURDAY...AS MODELS IN PRETTY GOOD
AGREEMENT WITH A SHORTWAVE BRINGING ANOTHER ROUND OF LIGHT SNOW.
THERE ARE SOME SLIGHT TIMING...STRENGTH...AND FEATURE PLACEMENT
ISSUES AMONG MODELS...BUT THE OVERALL PICTURE SEEMS TO BE COMING
TOGETHER. IT WILL BE ANOTHER COLD...HIGH SNOW RATIO EVENT...WITH
AVERAGE MODEL LIQUID OF A TENTH OF AN INCH SUGGESTING ABOUT 2
INCHES OF SNOW.

.SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

DRY WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY AS HIGH PRESSURE
SLOWLY MOVES THROUGH THE REGION. UNFORTUNATELY...LOOKS LIKE MORE
NORTHWEST FLOW THROUGH THIS PERIOD...RESULTING IN CONTINUED BELOW
NORMAL TEMPS.

&&

.AVIATION/12Z TAFS/...LINGERING LOW LEVEL MOISTURE AND COLD AIR
ADVECTION CAUSING PATCHY MVFR CLOUDS EARLY THIS MORNING.  LOW LEVEL
MOISTURE THINS THROUGH THE DAY SO AFTER THIS MRNG...CONFIDENCE
INCREASES ON VFR CONDITIONS THROUGH TNGT.

&&

.MARINE...WL CONTINUE TO LIMIT WAVE FORECASTS DUE TO LIKELY AREAS OF
ICE LINGERING OVER THE NEAR SHORE WATERS.  NOT SURE WHAT STRONG
ONSHORE FLOW FROM WEDNESDAY MAY HAVE DONE TO THE ICE COVER BUT MORE
CLEARING TODAY SHOULD ALLOW UPDATED VIEW FROM NEW HI RES MODIS
IMAGERY. WEST WIND GUSTS WL APPROACH SMALL CRAFT ADVISORY LEVELS
THIS AFTN AND AGAIN FRIDAY AFTN AS LARGE AREA OF HIGH PRESSURE
PASSES TO THE SOUTH OF THE GREAT LAKES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL 10 AM CST THIS MORNING FOR WIZ046-047-
     056>058-062>064-067>070.

LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
FRIDAY THROUGH WEDNESDAY...DDV
Hazardous weather outlook, Feb 6, 3:50 AM CST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CST THU FEB 6 2014

WIZ046-047-051-052-056>060-062>072-071000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
350 AM CST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY REMAINS IN EFFECT FOR SOUTH CENTRAL
WISCONSIN UNTIL 10 AM. WIND CHILLS ARE EXPECTED TO DIP TO BETWEEN
20 AND 28 DEGREES BELOW ZERO.

FARTHER EAST...WIND CHILLS WILL FALL TO BETWEEN 10 AND 20 DEGREES
BELOW ZERO OVER SOUTHEAST AND EAST CENTRAL WISCONSIN.

ANOTHER ROUND OF COLD WIND CHILLS IS ANTICIPATED TONIGHT. WIND
CHILLS ACROSS THE REGION ARE EXPECTED TO FALL TO BETWEEN 20 AND 30
DEGREES BELOW ZERO.  A WIND CHILL ADVISORY WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY COLD WIND CHILLS OF 20 TO 30 DEGREES BELOW ZERO ARE EXPECTED
FRIDAY MORNING.

LOW PRESSURE PASSING BY IS EXPECTED TO BRING AROUND 2 INCHES OF
FRESH SNOW ON SATURDAY.

WIND CHILLS MAY FALL TO 20 TO 25 BELOW ZERO SUNDAY NIGHT AND
EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SNOWFALL REPORTS
WILL BE APPRECIATED ON SATURDAY.

LMZ643>646-071000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 AM CST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Feb 6, 6:36 AM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 AM CST THU FEB 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     EXTR WIND CHILL  WISCONSIN DELLS AIRPORT 43.52N 89.77W
02/06/2014  M-21 F           SAUK               WI   AWOS

            TEMPERATURE OF -7 WITH A WIND SPEED OF 7 MPH.

&&

MBK
Local storm report, Feb 6, 6:37 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
637 AM CST THU FEB 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     EXTR WIND CHILL  LONE ROCK AIRPORT       43.21N 90.19W
02/06/2014  M-23 F           SAUK               WI   ASOS

            TEMPERATURE OF -7 WITH A WIND SPEED OF 8 MPH.

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 3:48 PM CSTSmall Craft AdvisoryMKX26 hr

Nearby

Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.